LIGHTLIKE RULED AND REVOLUTION SURFACES IN R-1(3)


ALTIN A. , Kabadayi H., Sabuncuoglu A.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.34, pp.95-101, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2010
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.95-101

Abstract

In this paper lightlike ruled surfaces in R-1(3) = (R-3,-dx(2)+dy(2)+dz(2)) are studied with respect to whether ruling curves are spacelike or null. It is seen that, in the first case the Gaussian curvature of the ruled surfaces vanishes. In the second case the Gaussian curvature of the ruled surfaces are negative. In the second case lightlike ruled surfaces are totally umbilical. Furthermore, lightlike surfaces of revolution are shown to be only cones, and the second type lightlike ruled surface.